Skip to main content
placeholder image

A Note on the Exposure Property of SBIBD

Journal Article


Abstract


Publication Date


  • 2003

Citation


  • Wang, Y., Seberry, J., Safavi-Naini, R., & Fuji-Hara, R. (2003). A Note on the Exposure Property of SBIBD. Electronic Notes in Discrete Mathematics, 15, 225-227. doi:10.1016/S1571-0653(04)00590-6

Scopus Eid


  • 2-s2.0-34247102247

Web Of Science Accession Number


Start Page


  • 225

End Page


  • 227

Volume


  • 15

Abstract


Publication Date


  • 2003

Citation


  • Wang, Y., Seberry, J., Safavi-Naini, R., & Fuji-Hara, R. (2003). A Note on the Exposure Property of SBIBD. Electronic Notes in Discrete Mathematics, 15, 225-227. doi:10.1016/S1571-0653(04)00590-6

Scopus Eid


  • 2-s2.0-34247102247

Web Of Science Accession Number


Start Page


  • 225

End Page


  • 227

Volume


  • 15